RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2014, Volume 455, Number 2, Pages 138–141 (Mi dan24296)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Strong asymptotics of two-point Padé approximants for power-like multivalued functions

A. V. Komlov, S. P. Suetin

Steklov Institute of Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

DOI: https://doi.org/10.7868/S0869565214080052


English version:
Doklady Mathematics, 2014, 89:2, 165–168

Bibliographic databases:

Received: 04.09.2013

Linking options:
  • http://mi.mathnet.ru/eng/dan24296

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Suetin, “Distribution of the zeros of Padé polynomials and analytic continuation”, Russian Math. Surveys, 70:5 (2015), 901–951  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019